MathSciNet Relay Station
MathSciNet bibliographic data
MR2366175 (2009m:20064) 20F65 (14H30 57M50)
Broughton, S. Allen; Wootton, Aaron Finite abelian subgroups of the mapping class group. Algebr. Geom. Topol. 7 (2007), 1651–1697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement